# SDR SWIA201232464

- Difficulty date: December 26, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 26,612 hours, 22,361 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WITH GEAR HANDLE SELECTED UP, ALL 3 LANDING GEAR REMAINED IN THE DOWN AND LOCKED POSITION.  RECEIVED ANTISKID INBOARD AND PARK BRAKE SOV CAUTION MSGS.  (FLT 5517)  REPLACED PARKING BRAKE SOV IAW AMM.
